MAUDE Adverse Event Report: ARTHREX, INC. DX KNOTLESS SWVLK, BC, 4.75 MM W/TT; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. DX KNOTLESS SWVLK, BC, 4.75 MM W/TT; BIO SOFT TISSUE FIXATN FASTNR
Model Number DX KNOTLESS SWVLK, BC, 4.75 MM W/TT
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06/27/2024, it was reported by a sales representative via (b)(4) that an ar-8981bctj-cp implant system and an ar-8982bct dx knotless swivelock knotless mechanism was not firing correctly in these proximal anchors.This occurred during a case both anchors were pulled out and the case was completed using other anchors.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used during insertion of the implant.

Brand Name
DX KNOTLESS SWVLK, BC, 4.75 MM W/TT
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20063964
Report Number1220246-2024-07258
Device Sequence Number8440378
Product Code MAI
UDI-Device Identifier00888867320307
UDI-Public00888867320307
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberDX KNOTLESS SWVLK, BC, 4.75 MM W/TT
Device Catalogue NumberAR-8982BCT
Device Lot Number15003381
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown